# SDR MASA200700356

- Difficulty date: June 24, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 14,113 hours, 12,094 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid Valve
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ASH 7275 IDA.  PILOT REPORTED A STRONG EXHAUST ODOR IN THE FLIGHT DECK WITH THE LEFT PACK ON.  MX FOUND THE APU FUEL SOLENOID VLV LEAKING.  CHANGED VLV, OPS CHECK GOOD.
